# SDR 2CJA2017082500003

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N207K
- Engine: Pwa PW305B
- Engine time: 13,979 hours, 8,360 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER LEVELING OFF AND IN CRUISE NOTICED THE N1 AND N2 STARTED TO ROLL BACK. THE CREW FOLLOWED THE ENGINE FAILURE CHECKLIST, DECLARED AN EMERGENCY.  DESCENDING TO FL 250.  DURING THE DECENT THE CREW NOTICED THE PARAMETERS FOR N1 AND N2 WERE STABLE AND OIL PRESSURE, OIL TEMP WERE IN THE GREEN.  ELECTED TO DO A STARTER-ASSISTED NORMAL RELIGHT START. THE NR 2 ENGINE STARTED AND CAME BACK TO NORMAL PARAMETERS AND LOOKED NORMAL AGAIN.  CONTINUED TO DESTINATION AT A LOWER ALTITUDE MAKING ANY NECESSARY FUEL STOPS NEEDED.   LANDED.  THE NR 2 ENGINE WAS SEND TO THE MANUFACTURER FOR EVALUATION.
